# SDR CA060710006

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,088 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3031829
- Condition: Cracked
- Location: P3
- Part time: 1,748 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH TO THE AIRPORT, THE ENGINE LOST POWER. THE AIRCRAFT WAS DAMAGED ON LANDING. DURING PRELIMINARY INVESTIGATION, IT IS SUSPECTED THAT THE P3 LINE CRACKED CAUSING THE ENGINE TO GO INTO FLIGHT IDLE. THE ENGINE HAS BEEN REMOVED FROM THE AIRCRAFT AND HAS BEEN SHIPPED FOR FURTHER INVESTIGATION AND EVALUATION. UPON RECEIPT OF FINDINGS, WILL ADVISE. (TC NR 20060710006)
